# SDR R61A201211220674

- Difficulty date: November 22, 2012
- Submitted: December 2, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,975 hours, 7,390 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Part number: 19013180001
- Condition: Cracked
- Location: Nr 1 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE CMH MAINTENANCE WORKED DEFERRED MAINTENANCE ITEM, NUMBER ONE ENGINE PYLON HEAT SHIELD AFT INBOARD GRILL SKIN CRACKED.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE AFT INBOARD HEAT SHIELD GRILL IAW ETD 2012-190-011983-A REV A.  THE AIRCRAFT REMAINS OUT OF SERVICE IN CMH.
